Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Continuous chest and head pain after injecting meth. What could be the cause?

I injected meth throughout the night. the last one, my chest felt like it was on fire and my heart was beating uncontrolably, fast and slow. i was extremely dizzy and light-headed and thought i was going to black out. my heat rate calmed down some but continued to go up and down for the next hour. i have been having chest and head pain for the past 7 hours. Any idea what happened? should i see a doctor?
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The continuous chest pain is concerning and the headache is a common symptom of injection meth use. I also believe that you are feeling dizzy and lightheaded due to using IV meth. I strongly advise you to consult a psychiatrist or a local qualified doctor as soon as possible to get your medical concerns addressed and get rehab treatment for substance dependence.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor